MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/art.1780370717

Медицинская библиотека · Arthritis and rheumatism · 1994

Immediate hypersensitivity reaction to cyclophosphamide.

Knysak D J, McLean J A, Solomon W R, Fox D A, McCune W J

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We report a case of an acute anaphylactic reaction to intravenous cyclophosphamide in a patient with systemic lupus erythematosus. Skin testing for reactivity to cyclophosphamide and one of its metabolites, 4-hydroperoxycyclophosphamide, was performed on the patient and on 6 controls. The patient exhibited positive skin test responses; all controls had negative responses. The results suggest an acute hypersensitivity reaction related to sensitivity to cyclophosphamide and to 4-hydroperoxycyclophosphamide, through a shared antigenic determinant or dual sensitization.

Для цитирования: Knysak D J, McLean J A, Solomon W R, Fox D A, McCune W J. Immediate hypersensitivity reaction to cyclophosphamide.. Arthritis and rheumatism. 1994. DOI: 10.1002/art.1780370717.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.